×

On a class of completable fuzzy metric spaces. (English) Zbl 1201.54011

The authors investigate fuzzy metric spaces [A. George and P. Veeramani, ibid. 64, No. 3, 395–399 (1994; Zbl 0843.54014)]. Inter alia they characterize a strong fuzzy metric by a family of stationary fuzzy metrics and show that stationary fuzzy metrics with integral \(t\)-norm and stationary fuzzy ultrametrics (but not fuzzy ultrametrics) are completable.

MSC:

54A40 Fuzzy topology
54D35 Extensions of spaces (compactifications, supercompactifications, completions, etc.)
54E50 Complete metric spaces

Citations:

Zbl 0843.54014
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Atanassov, K., Intuitionistic fuzzy sets, Fuzzy sets and systems, 20, 87-96, (1986) · Zbl 0631.03040
[2] Cho, Y.J.; Grabiec, M.; Radu, V., On nonsymmetric topological and probabilistic structures, (2006), Nova Science Publishers New York · Zbl 1219.54001
[3] Constantin, G.; Istratescu, I., Elements of probabilistic analysis with applications, (1989), Kluwer Academic Publishers & Bucuresti Editura Academiei, Bucharest
[4] Camarena, J.G.; Gregori, V.; Morillas, S.; Sapena, A., Fast detection and removal of impulsive noise using peer groups and fuzzy metrics, J. visual commun. image representation, 19, 20-29, (2008)
[5] De Baets, B.; Mesiar, R., Metrics and T-equalities, J. math. anal. appl., 267, 531-547, (2002) · Zbl 0996.03035
[6] Engelking, R., General topology, (1977), PWNPolish Scientific Publishers Warsaw
[7] George, A.; Veeramani, P., On some results in fuzzy metric spaces, Fuzzy sets and systems, 64, 395-399, (1994) · Zbl 0843.54014
[8] George, A.; Veeramani, P., Some theorems in fuzzy metric spaces, J. fuzzy math., 3, 933-940, (1995) · Zbl 0870.54007
[9] George, A.; Veeramani, P., On some results of analysis for fuzzy metric spaces, Fuzzy sets and systems, 90, 365-368, (1997) · Zbl 0917.54010
[10] Grabiec, M., Fixed points in fuzzy metric spaces, Fuzzy sets and systems, 27, 385-389, (1989) · Zbl 0664.54032
[11] Gregori, V.; Romaguera, S., Some properties of fuzzy metric spaces, Fuzzy sets and systems, 115, 485-489, (2000) · Zbl 0985.54007
[12] Gregori, V.; Romaguera, S., On completion of fuzzy metric spaces, Fuzzy sets and systems, 130, 399-404, (2002) · Zbl 1010.54002
[13] Gregori, V.; Romaguera, S., Characterizing completable fuzzy metric spaces, Fuzzy sets and systems, 144, 411-420, (2004) · Zbl 1057.54010
[14] Gregori, V.; Romaguera, S., Fuzzy quasi-metric spaces, Appl. gen. topol., 5, 1, 129-136, (2004) · Zbl 1076.54005
[15] Gregori, V.; Romaguera, S.; Sapena, A., Uniform continuity in fuzzy metric spaces, Rend. ist. mat. univ. trieste, 32, 2, 81-88, (2001) · Zbl 1008.54005
[16] Gregori, V.; Romaguera, S.; Sapena, A., A characterization of bicompletable fuzzy quasi-metric spaces, Fuzzy sets and systems, 152, 395-402, (2005) · Zbl 1076.54006
[17] Gregori, V.; Romaguera, S.; Veeramani, P., A note on intuitionistic fuzzy metric spaces, Chaos solitons fractals, 28, 902-905, (2006) · Zbl 1096.54003
[18] Gregori, V.; López-Crevillén, A.; Morillas, S.; Sapena, A., On convergence in fuzzy metric spaces, Topol. appl., 156, 3002-3006, (2009) · Zbl 1181.54006
[19] V. Gregori, S. Morillas, A. Sapena, Examples of fuzzy metric spaces and applications, submitted for publication. · Zbl 1210.94016
[20] Hadzic, O.; Pap, E., The fixed point theory in probabilistic metric spaces, (2001), Kluwer Academic Publishers Dordrecht
[21] Kramosil, I.; Michalek, J., Fuzzy metrics and statistical metric spaces, Kybernetika, 11, 326-334, (1975)
[22] Menger, K., Statistical metrics, Proc. natl. acad. sci. USA, 28, 535-537, (1942) · Zbl 0063.03886
[23] Mihet, D., A Banach contraction theorem in fuzzy metric spaces, Fuzzy sets and systems, 144, 3, 431-439, (2004) · Zbl 1052.54010
[24] Mihet, D., On fuzzy contractive mappings in fuzzy metric spaces, Fuzzy sets and systems, 158, 915-921, (2007) · Zbl 1117.54008
[25] Mihet, D.; Radu, V., T-equalities as fuzzy non-Archimedean metrics and \(\Delta_+\)-fuzzy-equivalences of type S, Fuzzy sets and systems, 157, 2751-2761, (2006) · Zbl 1117.54009
[26] Morillas, S.; Gregori, V.; Peris-Fajarnés, G.; Sapena, A., New adaptive vector filter using fuzzy metrics, J. electron. imaging, 16, 3, (2007), 033007:1-15
[27] Morillas, S.; Gregori, V.; Peris-Fajarnés, G., Isolating impulsive noise pixels in color images by peer group techniques, Comput. vision image understanding, 110, 1, 102-116, (2008)
[28] Morillas, S.; Gregori, V.; Peris-Fajarnés, G.; Sapena, A., Local self-adaptive fuzzy filter for impulsive noise removal in color images, Signal process., 88, 2, 390-398, (2008) · Zbl 1186.94244
[29] Park, J.H., Intuitionistic fuzzy metric spaces, Chaos solitons fractals, 144, 1039-1046, (2004) · Zbl 1060.54010
[30] Rodríguez-López, J.; Romaguera, S., The Hausdorff fuzzy metric on compact sets, Fuzzy sets and systems, 147, 273-283, (2004) · Zbl 1069.54009
[31] Romaguera, S.; Sapena, A.; Valero, O., Quasi-uniform isomorphisms in fuzzy quasi-metric spaces, bicompletion and D-completion, Acta math. hung., 114, 1-2, 49-60, (2007) · Zbl 1121.54016
[32] Romaguera, S.; Sapena, A.; Tirado, P., The Banach fixed point theorem in fuzzy quasi-metric spaces with application to the domain of words, Topol. appl., 154, 2196-2203, (2007) · Zbl 1119.54007
[33] S. Romaguera, The completion of fuzzy metric spaces and of other related structures, in: P.G. Chareton (Ed.), Computational Mathematics: “Theory, Method and Applications”, Nova Science Publishers, New York, to appear.
[34] Sapena, A., A contribution to the study of fuzzy metric spaces, Appl. gen. topol., 2, 63-76, (2001) · Zbl 0985.54006
[35] A. Sapena, S. Morillas, On strong fuzzy metrics, in: Proc. of the Workshop in Applied Topology WiAT’09, pp. 135-141.
[36] Schweizer, B.; Sklar, A., Statistical metric spaces, Pacific J. math., 10, 314-334, (1960) · Zbl 0091.29801
[37] B. Schweizer, A. Sklar, Probabilistic Metric Spaces, Dover Books on Mathematics, Dover, New York, 2005 (first edition: 1983). · Zbl 0546.60010
[38] Sempi, C., Hausdorff distance and the completion of probabilistic metric spaces, Boll. U.M.I., 6-B, 317-327, (1992) · Zbl 0771.54030
[39] Sherwood, H., On the completion of probabilistic metric spaces, Z. wahrschein-lichkeitstheorie verw. geb., 6, 62-64, (1966) · Zbl 0231.60004
[40] Sherwood, H., Complete probabilistic metric spaces, Z. wahrschein-lichkeitstheorie verw. geb., 20, 117-128, (1971) · Zbl 0212.19304
[41] Vasuki, R.; Veeramani, P., Fixed point theorems and Cauchy sequences in fuzzy metric spaces, Fuzzy sets and systems, 135, 415-417, (2003) · Zbl 1029.54012
[42] Veeramani, P., Best approximation in fuzzy metric spaces, J. fuzzy math., 9, 75-80, (2001) · Zbl 0986.54006
[43] Zadeh, L.A., Fuzzy sets, Inform. control, 8, 338-353, (1965) · Zbl 0139.24606
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.